# SDR HALA2015052900100

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 22,759 hours, 54,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT LT & RT AFT OVERWING EXITS INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY B5-119 IAW AMM 33-51-03.  OPS CHECK OK.  OK FOR SERVICE.
